# SDR HALA2023080400166

- Difficulty date: August 3, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8186
- Aircraft time: 14,522 hours, 3,274 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,705 hours, 1,400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WHEN OPENING #1 ENG TR COWL FOR ENG WASH, NOTICED FLUID LEAK ON RIGHT SIDE OF ENGINE. FOUND HYDRAULIC LEAK ON EDP HYDRAULIC INLINE DAMPER. REPLACED DAMAGED SEALS PER AMM 29-11-46-400-803A. OPS CHECK WAS GOOD. NO LEAKS NOTED. OK TO CONTINUE.
